# SDR DHL2004745531

- Difficulty date: July 16, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  LT FUSELAGE SKIN PREVIOUS REPAIR HAS SKIN PILLOWING AT BS 1130-1144 ABOVE STR 26L.  DAMAGE FOUND TO BE OUT OF LIMITS IAW 53-30-1 FIG 1. REMOVED PREVIOUS REPAIR, CUT OUT DAMAGED AREA 12.1250 INCHES X 8.1250 INCHES AND FABBED STRUCTURAL FILLER FROM 2024 T3 .063 PO NR 900920 DIM 22.2500 INCHES X 6.5 INCHES AND DOUBLER FROM 2024 T3 .071 PO NR 900781 DIM 20.2500 INCHES X 14.5 INCHES, PARTS TREATED, PRIMED AND INSTALLED  SRM 53-30-3 FIG 5 & 51-10-2.  REPAIR IS CATEGORY B.
